| Model Number |
KD-V431M-0730 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The most probable cause of the complaint is, which is cause not established.Which indicates that the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported the subject device had a broken cord, the cord was dropping too much.This issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography procedure.There were no reports of patient harm.